MathSciNet Relay Station
MathSciNet bibliographic data
MR903389 (88i:34105) 34E10 (34A10 34B15)
Iannacci, R.; Nkashama, M. N. Unbounded perturbations of forced second order ordinary differential equations at resonance. J. Differential Equations 69 (1987), no. 3, 289–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement